Note on the paper “An extension of a theorem of Euler" by Hirata-Kohno et al. (Acta Arith. 129 (2007), 71–102)

Tom 134 / 2008

Sz. Tengely Acta Arithmetica 134 (2008), 329-335 MSC: Primary 11D25; Secondary 11B25, 11Y50. DOI: 10.4064/aa134-4-3

Autorzy

  • Sz. TengelyMathematical Institute
    University of Debrecen
    and Number Theory Research Group
    Hungarian Academy of Sciences
    P.O. Box 12, 4010 Debrecen, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek